Open Access System for Information Sharing

Login Library

1. Journal Papers 820

Subscribe to this collection to receive daily e-mail notification of new additions
Collection's Items (Sorted by Issue Date in Descending order): 741 to 760 of 820
Issue DateTitle
1995-Dec

ANNALI DELLA SCUOLA NORMALE SUPERIORE DI PISA CLASSE DI SCIENZE, vol. 22, no. 4, page. 25 - 53, 1995-12

Choe, Hi Jun;  Shim, Yong Sun

1995-Nov

, 1995-11

Oh, YG; 오용근

1995-Nov

COMMUNICATIONS ON PURE AND APPLIED MATHEMATICS, vol. 48, no. 11, page. 1299 - 1302, 1995-11

Oh, YG

1995-Jun

통신정보보호학회논문지, vol. 5, no. 1, page. 17 - 24, 1995-06

이은정; 최영주

1995-Jan

ANNALI SCUOLA PISA SERIES 4, vol. 35, no. 1, page. 25 - 35, 1995-01

Choe, Hi Jun;  Shim, Yong Sun

1995-Jan

JOURNAL OF DIFFERENTIAL EQUATIONS, vol. 115, no. 2, page. 325 - 349, 1995-01

CHOE, HJ; SHIM, YS

1995-Jan

ANNALS OF GLOBAL ANALYSIS AND GEOMETRY, vol. 13, no. 1, page. 91 - 98, 1995-01

BAHN, HS; HONG, SP

1995-Jan

BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY, vol. 52, no. 3, page. 475 - 486, 1995-01

ARON, RM; CHOI, YS; LLAVONA, JG

1995-Jan

MATHEMATISCHE ZEITSCHRIFT, vol. 219, no. 1, page. 71 - 76, 1995-01

CHOIE, YJKIM, H; KNOPP, M

1995-Jan

JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, vol. 190, no. 1, page. 203 - 210, 1995-01

CHOI, YS; KIM, SG

1995-Jan

PATTERN RECOGNITION LETTERS, vol. 16, no. 7, page. 749 - 757, 1995-01

CHANG, HD; KIM, KI; POSTON, T

1995-Jan

PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, vol. 123, no. 9, page. 2625 - 2628, 1995-01

CHOIE, YJ

1994-Dec

JOURNAL OF KMS, vol. 31, page. 703 - 707, 1994-12

심영선

1994-Oct

PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, vol. 122, no. 2, page. 541 - 544, 1994-10

KIM, KT

1994-Jun

통신정보보호학회논문지, vol. 1, no. 1, page. 91 - 96, 1994-06

최영주

1994-Jun

정보보호학회지, vol. 4, no. 3, page. 114 - 118, 1994-06

박상배; 최영주

1994-Jun

정보보호학회논문지, vol. 4, no. 20, page. 17 - 28, 1994-06

Choie, Y

1994-Jun

RESULTS IN MATHEMATICS, vol. 25, page. 40 - 49, 1994-06

YoungJu Choie

1994-Jun

CISC'94, vol. 11, page. 10, 1994-06

CHOIE, YJ

1994-Jun

MATHEMATICAL PROCEEDINGS OF THE ROYAL IRISH ACADEMY, vol. 94, no. 1, page. 127 - 132, 1994-06

Yun Sung Choi; Sung Guen Kim

Browse